Welcome, Guest
Username: Password: Remember me

TOPIC: Problem with thyroid meds

Problem with thyroid meds 1 year 11 months ago #1

  • Jengib
  • Jengib's Avatar
  • OFFLINE
  • EiR Newbie
  • Posts: 1
  • Karma: 0
Hello,

I have recently seen dr myhill and was diagnosised hyperthyroid. I was put on thyroxine but felt totally horrible so tried ndt which made me feel anxious and gave me heart palpitations (this could be Mcs).

What I'm scared of this that the ndt made my adrenals and Mcs worse? Is this possible? I have ordered a adrenal test as I read that people with adrenal failure can't tolerate thyroid meds? Also I want to know if I'm given hydrocortisone will this make me worse as well?

Any experiences would be greatly appreciated. One think I hate is that in my house I have severe panic attacks and heart palps I hate this.

I also have a yeast infection which won't go but I've read that hypothyroid cause low stomach acid (which I'm treating with hcl) which allows the bacteria to grow friendly.

Any advice please totally fed up
The administrator has disabled public write access.

 

 

Problem with thyroid meds 1 year 11 months ago #2

  • DarinG
  • DarinG's Avatar
  • OFFLINE
  • EiR Newbie
  • Posts: 1
  • Karma: 0
Hello, I saw your post and thought I might be able to help. I have been dealing Hypothyroidism for a few years. I too was initially prescribed thyroxine (same side effects you described) and Armour Thyroid (same side effects you described) and finally my Doctor suggested we try a "compounded formula" of T3/T4. This enabled him to change the ratios of T3/T4 to my body's needs based on the TSH numbers. The thyroxine and the Amor Thyroid have predetermined amounts (ratios) of T3/T4. A "Compounded formula" with T3/T4 numbers that are appropriate for your TSH levels are what I would check into with your Doctor. Look up Compounding Pharmacy in your area. If your Doctor does not know about this, Look for another Doctor! I hope that helps or gives you some direction. Best- Darin
The administrator has disabled public write access.

Problem with thyroid meds 1 year 10 months ago #3

  • RickyTroy
  • RickyTroy's Avatar
  • OFFLINE
  • EiR Newbie
  • Posts: 1
  • Karma: 0
Hypothyroidism meds may give different effects in different patients. You need to see the type of medicine respond to your condition. Initially, your doctor may keep on changing your medicine and evaluate your thyroid levels to see the results.
The administrator has disabled public write access.

Problem with thyroid meds 1 year 4 months ago #4

Hey, but my mom usually takes the same medicine every day. And if she don't have the medicine that day then she is like not comfortable. Is it okay or need any thing else?
The administrator has disabled public write access.

 

 

 

Related Articles:

 

Time to create page: 0.215 seconds